Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 151, NWS State College, PA

June 9, 2011Schuylkill County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 9, 2011, 6:15 PM EDT for Schuylkill County, Pennsylvania. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 6:15 PM EDT (22:15 UTC)
Expired
Jun 9, 2011, 7:00 PM EDT
In force
45 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Schuylkill County, PA

The radar

The Philadelphia radar (KDIX), 162 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 12:53 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 734 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
734 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
1935 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WUUS51 KCTP 092215
SVRCTP
PAC107-092300-
/O.NEW.KCTP.SV.W.0151.110609T2215Z-110609T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
615 PM EDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 700 PM EDT

* AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  LOCUST LAKE STATE PARK TO PINE GROVE...MOVING SOUTHEAST AT 30 MPH.
  THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TUSCARORA AND ORWIGSBURG AROUND 625 PM EDT...
  SNYDERS AROUND 650 PM EDT...

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 123 AND 132.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61...STATE ROAD 309.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 4072 7579 4069 7584 4064 7598 4057 7601
      4058 7605 4051 7625 4051 7634 4049 7643
      4050 7645 4087 7619
TIME...MOT...LOC 2216Z 295DEG 25KT 4075 7613 4052 7633

$$

FORECASTER: DANGELO
1 follow-up statement
670 
WWUS51 KCTP 092255
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
655 PM EDT THU JUN 9 2011

PAC107-092305-
/O.EXP.KCTP.SV.W.0151.000000T0000Z-110609T2300Z/
SCHUYLKILL PA-
655 PM EDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCHUYLKILL COUNTY WILL
EXPIRE AT 700 PM EDT...

THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4072 7579 4069 7584 4064 7598 4057 7601
      4058 7605 4051 7625 4051 7634 4049 7643
      4050 7645 4087 7619
TIME...MOT...LOC 2255Z 295DEG 25KT 4063 7581 4041 7601

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 5:03 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 9, 5:03 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
503 PM EDT THU JUN 9 2011

.SYNOPSIS...
STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY A COLD FRONT ACROSS
CENTRAL AND EASTERN PENNSYLVANIA LATE THIS AFTERNOON AND THIS
EVENING. THE COLD FRONT WILL STALL NEAR OR SOUTH OF THE MASON
DIXON LINE TONIGHT BEFORE LIFTING BACK NORTH AS A WARM FRONT
FRIDAY INTO SATURDAY. ANOTHER COLD FRONT WILL CROSS THE
COMMONWEALTH ON SUNDAY. UNSETTLED CONDITIONS WILL PREVAIL THROUGH
THE UPCOMING WEEKEND WITH DRIER AND COOLER CONDITIONS BEHIND THE
FRONT INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...

UPDATE TO CANCEL THE NW PORTION OF SVR TSTM WATCH #451. RECENT
RADAR TRENDS ARE DEPICTING MORE ISOLD TSTMS DEVELOPING FM THE
SCNTRL MTNS ENEWD INTO THE MID-LWR SUSQ VLY. EXPECT THE MAIN SVR
WX THREAT TO SHIFT INTO THESE AREAS OVER THE NEXT 1-3 HRS.
PREVIOUS DISCUSSION BELOW.

SEVERE THUNDERSTORM WATCH #451 REMAINS IN EFFECT UNTIL 00Z AND
INCLUDES ALL CENTRAL PA COUNTIES EXCEPT FOR WARREN. THE LATEST
OBSERVATIONAL DATA INDICATES THE PRE-FRONTAL TROUGH OR COLD
FRONTAL BOUNDARY HAS PUSHED SEWD ACRS THE NW MTNS WITH CURRENT
RADAR TRENDS AND FUTURE STORM INITIATION EXPECTED MAINLY SE OF
DUJ-ELM LINE. THIS BOUNDARY WILL REMAIN THE FOCUS FOR NUMEROUS
STRONG TO SEVERE TSTMS AS IT CONTINUES TO PUSH SEWD OVER THE CNTRL
MTNS AND MID-LWR SUSQ VLY THROUGH THE LATE AFTN AND EVENING HOURS.
SPC 1630Z MODERATE RISK OUTLOOK IS WELL-PLACED COVERING THE CNTRL
2/3RDS OF MY CWA. VERY STRONG DIURNAL HEATING OF A VERY MOIST
/65-70 DEWPOINT/ AIRMASS WITH WIDESPREAD TEMPERATURES IN THE LOW
TO MID 90S HAS RESULTED IN VERY STEEP LAPSE RATES AND ABUNDANT
INSTABILITY. AS STORMS APPEAR TO BE EVOLVING INTO LINE
SEGMENTS...DMGG WNDS STILL APPEAR TO BE THE MAIN THREAT. HOWEVER
LARGE HAIL IS POSSIBLE BUT WILL BE SOMEWHAT LIMITED BY HIGH
ENVIRONMENTAL FGZ LEVELS AROUND 15KFT. AWIPS HAIL ALGORITHMS
SUGGEST 50DBZ CORES WILL NEED TO EXCEED OVER 35KFT FOR QUARTER
SIZE/1 INCH SVR HAIL. CONVECTION WILL GRADUALLY SHIFT SEWD INTO
TONIGHT AWAY FROM THE BEST SHEAR. THE LOSS OF DAYTIME HEATING AND
WEAKER FLOW SUGGESTS A MORE ISOLATED SVR POTENTIAL SOUTH OF THE PA
TURNPIKE.

HEAT ADVISORY REMAINS IN EFFECT UNTL 00Z FOR THE LWR SUSQ VLY
CNTYS. CURRENT HX VALUES ARE GENERALLY BTWN 98-102F.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM FRIDAY/...
THE COLD FRONT PUSH S OF THE MASON DIXON LINE TONIGHT INTO EARLY
FRI MORNING...BUT FLOW ALOFT GOES NEARLY ZONAL WHICH WILL ALLOW
THE BOUNDARY TO BECOME QSTNRY. THE FRONTAL ZONE WILL PIVOT AND
BEGIN TO RETURN NWD AS A WARM FNT THROUGH FRIDAY AS SFC RIDGE AXIS
SLIDES EWD INTO NEW ENGLAND AND WK FNTL WAVE OF LOW PRES MOVES ENE
FROM THE MID MS VLY INTO THE SRN GRT LKS. COOL/STABLE AIR WILL
RESIDE N OF THE WARM FNT OVR THE NRN 1/2 OF THE CWA TOMORROW WITH
THE BEST CHC OF A SHOWER TO TSTM ACRS SW AND SCNTRL MTNS IN THE
WARM SECTOR.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
WARM FNT WILL PUSH CONTINUE TO LIFT NEWD FRIDAY NIGHT AND
EARLY SATURDAY AS SWLY FLOW INCREASES AHEAD OF COLD FNT TRAILING
BEHIND ERN GRT LKS LOW PRES. SCATTERED TSTMS SHOULD DEVELOP
ALONG/AHEAD OF SFC COLD FRONT FROM LATE SAT MORNING THROUGH
THE AFTERNOON...MOVING EWD ACROSS REGION. SPC DY3 SLGT RISK
OUTLOOKS THE WESTERN 2/3 OF THE AREA FOR POTENTIAL SVR WITH THE
PRIMARY THREAT BEING DAMAGING GUSTS. RELATIVELY BACKED SFC FLOW
INVOF THE RETREATING/PSEUDO WARM FRONT ALSO WILL LEAD TO ENHANCED
LOW-LEVEL HODOGRAPHS/SRH AND STORM-RELATIVE BOUNDARY-LAYER WINDS
IN THAT AREA. AS SUCH...ANY RELATIVELY DISCRETE CONVECTION MAY
BECOME SUPERCELLULAR. DEEP-LAYER FLOW WILL BE MORE UNIDIRECTIONAL
FARTHER SW IN THE WARM SECTOR WITH MULTICELL BANDS/CLUSTERS
POSSIBLE. LATER SHIFTS MAY NEED TO REFINE POPS TO COINCIDE WITH
THE MAIN THREAT AREAS. THE COLD FRONT SHOULD CROSS THE
COMMONWEALTH SUNDAY MORNING. PRECIP CHANCES AND DEWPOINTS WILL
DECREASE FROM WEST TO EAST IN THE WAKE OF THE CFROPA DURING THE
DAY SUNDAY WITH MUCH DRIER...LESS HUMID AIR DIRECTED INTO THE
REGION BEHIND A GUSTY NLY WND.

EARLY NEXT WEEK LOOKS COOL AND MAINLY DRY WITH NW FLOW ALOFT BUT
WILL NEED TO WATCH UPPER TROUGH DIGGING THROUGH THE NORTHEAST
STATES. UPPER RIDGE SHOULD ARRIVE BY LATE TUE/WED ACCOMPANIED BY
HOT/HUMID CONDS. THE NEXT CHC OF RAIN SHOULD HOLD OFF UNTL LATE
NEXT WEEK AS SFC HIGH MOVES OFF THE COAST AND FNTL SYS APPROACHES
FROM THE MIDWEST.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
MVFR HZ FROM EARLIER TODAY HAS DISSIPATED ACROSS THE REGION AS OF
THE 18Z ISSUANCE. THE PRIMARY CONCERN FOR THE REMAINDER OF THE DAY WILL
BE THE DEVELOPMENT OF WIDELY SCATTERED SHRA/TSRA AHEAD OF AN
ADVANCING COLD FRONT. STORMS MAY BECOME SEVERE IN THE FAVORABLE
CONDITIONS PROVIDED BY THE WARM AND HIGHLY UNSTABLE AIR MASS.
TSTMS ARE ALREADY BEGINNING TO DEVELOP ACROSS THE NORTHERN TIER AS
OF 18Z AND WILL CONTINUE TO BUILD ACROSS THE REGION THROUGH 03Z.

AFTER THE FRONT MOVES THROUGH TONIGHT...MVFR/IFR BR AND HZ IS EXPECTED
TO RETURN TO MUCH OF THE REGION. ISOLATED CASES OF LIFR CEILINGS
ARE ALSO POSSIBLE BEFORE 12Z. HAZE WILL LINGER ACROSS MUCH OF THE
STATE ONCE AGAIN...ESPECIALLY WHERE RAIN FALLS THIS AFTERNOON.
UNSETTLED WEATHER IS EXPECTED TO RETURN TOMORROW
AFTERNOON...REMAINING IN PLACE FOR MUCH OF THE WEEKEND.

OUTLOOK...
THU NIGHT...MVFR NW / VFR SE. TSTMS LIKELY...REDUCING CIGS/VSBYS.
FRI-SUN...PRIMARILY VFR. SCT SHRA/TSRA WITH LOCAL RESTRICTIONS.
MON-TUE...MAINLY VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ057-059-
063>066.

&&

SYNOPSIS...LA CORTE/STEINBUGL
NEAR TERM...LA CORTE/STEINBUGL/KREKELER
SHORT TERM...STEINBUGL/KREKELER
LONG TERM...STEINBUGL/KREKELER
AVIATION...LA CORTE/KOZAR
Hazardous weather outlook, Jun 9, 4:59 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
459 PM EDT THU JUN 9 2011

PAZ012-018-019-024>028-033>036-041-042-045-046-049>053-056-058-
102100-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-SCHUYLKILL-
459 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 451 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE
ON SATURDAY AS A COLD FRONT PUSHES EAST FROM THE OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ057-059-063>066-102100-
DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
459 PM EDT THU JUN 9 2011

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 451 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE
ON SATURDAY AS A COLD FRONT PUSHES EAST FROM THE OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004>006-010-011-017-037-102100-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-TIOGA-
459 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE
ON SATURDAY AS A COLD FRONT PUSHES EAST FROM THE OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MS

In the hours before

Local storm report, Jun 9, 5:46 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
546 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND DMG     FAYETTEVILLE            39.91N  77.57W
06/09/2011                   FRANKLIN           PA   911 CALL CENTER

            TREES DOWN AND A RETIREMENT HOME STRUCK BY LIGHTNING.

&&

EVENT NUMBER CTP1100239

EVANEGO
Local storm report, Jun 9, 5:47 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
547 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     FAYETTEVILLE            39.91N  77.57W
06/09/2011                   FRANKLIN           PA   911 CALL CENTER

            TREES DOWN AND A RETIREMENT HOME STRUCK BY LIGHTNING.

&&

CORRECTED EVENT TIME

EVENT NUMBER CTP1100239

EVANEGO
Local storm report, Jun 9, 5:55 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
555 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     ELIMSPORT               41.13N  77.01W
06/09/2011                   LYCOMING           PA   PUBLIC

            TREES REPORTED DOWN.

&&

EVENT NUMBER CTP1100240

EVANEGO
Local storm report, Jun 9, 5:59 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
559 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     TOWER CITY              40.59N  76.55W
06/09/2011                   SCHUYLKILL         PA   TRAINED SPOTTER

            TREES AND WIRES REPORTED DOWN.

&&

EVENT NUMBER CTP1100241

EVANEGO
Local storm report, Jun 9, 6:02 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
602 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             2 NE DOVER              40.02N  76.82W
06/09/2011  M0.88 INCH       YORK               PA   PUBLIC

&&

EVENT NUMBER CTP1100242

EVANEGO
Local storm report, Jun 9, 6:13 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
613 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     NUMIDIA                 40.89N  76.41W
06/09/2011                   COLUMBIA           PA   TRAINED SPOTTER

            TREES REPORTED DOWN.

&&

EVENT NUMBER CTP1100243

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 12:47 AM EDTHeat AdvisoryCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, York18 hr
Jun 9, 5:47 AM EDTSpecial Weather StatementCTPWarren88 min
Jun 9, 6:38 AM EDTSpecial Weather StatementCTPWarren52 min
Jun 9, 1:20 PM EDTSpecial Weather StatementCTPPotter25 min
Jun 9, 1:47 PM EDTSevere Thunderstorm WarningCTPPotter, Tioga88 min
Jun 9, 2:42 PM EDTSpecial Weather StatementCTPCambria, Clearfield63 min
Jun 9, 2:55 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Clearfield2 hr
Jun 9, 2:59 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield61 min
Jun 9, 3:15 PM EDTSpecial Weather StatementCTPTioga30 min
Jun 9, 3:47 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga58 min
Jun 9, 4:12 PM EDTSpecial Weather StatementCTPBlair33 min
Jun 9, 4:19 PM EDTSpecial Weather StatementCTPColumbia, Montour41 min
Jun 9, 4:41 PM EDTSpecial Weather StatementCTPCumberland34 min
Jun 9, 4:44 PM EDTSpecial Weather StatementCTPLycoming31 min
Jun 9, 4:45 PM EDTSpecial Weather StatementCTPBedford, Somerset30 min
Jun 9, 4:59 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Union46 min
Jun 9, 5:06 PM EDTSevere Thunderstorm WarningCTPCumberland, York54 min
Jun 9, 5:09 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Northumberland, Perry, Schuylkill, Snyder66 min
Jun 9, 5:16 PM EDTSpecial Weather StatementCTPFranklin29 min
Jun 9, 5:18 PM EDTSpecial Weather StatementCTPPerry27 min
Jun 9, 5:38 PM EDTSpecial Weather StatementCTPDauphin37 min
Jun 9, 5:40 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry, York65 min
Jun 9, 5:41 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill, Sullivan64 min
Jun 9, 5:53 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Franklin, Lancaster, Lebanon, York112 min
Jun 9, 5:53 PM EDTSevere Thunderstorm WarningCTPSomerset37 min
Jun 9, 6:32 PM EDTSpecial Weather StatementCTPSomerset28 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.